# SDR UPS05444346

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 BHD NR 11 HOLE FOUND CRACK AT FUSELAGE SKIN THROUGH THICKNESS RUNNING FWD ( CRACK LENGTH 0.325 INCH ).  BS 1480 LT STR 32 TO STR 34 AREA SKIN REPAIRED AS PER SB 747-53A2390 FIG 28
